Add a comment

You must be logged in to be able to post comments!

Top comments

Ouch. I hope you heal and you don't sneeze often until you do.

Thats snot fun. hopefully you can take some painkillers and feel better!

Comments

Ouch. I hope you heal and you don't sneeze often until you do.

Are you wishing OP with sneezing fits as soon as they heal?

Which would be worse though, sneezing or having that feeling of really needing to sneeze but you can't? It's a double-edged sword

I bet that hurt... Why are you coming off of them though? If it's that recent I would think you would have had more to take.

You have to wait for the last dose to wear off before you take another dose Derp

I'm aware, but if you're in pain, you're in pain. And usually they tell you to take it every X hours, for X days, not to wait for the meds to wear off. Not at first anyways...

You're absolutely right. They actually tell you not to wait for the pain to peak, to keep the meds in your system. Been through a major back surgery and still have chronic pain (possibly because I also need 2 more surgeries) lol.

Incorrect 20. You have to stay ahead of the pain. This coming from someone who has had 4 surgeries in the last year.

I was going to say, from experience, you have to stay on top of the pain. If they say to take them every 4 hours then be sure to wake yourself up in the night and take them! People often make the mistake of thinking they'll wait till they're in pain to take them, or they don't wake themselves up in the night to take them. This is a big mistake because once the pain meds wear off, you will be in horrible pain and it will be too late by the time you take the next pill and you'll be in awful pain while you wait the 20 minutes or so for the pain meds to kick back in. People only make this mistake once usually. The pain meds are prescribed for a reason and it's important to take them as prescribed, even waking yourself up to do that. However I assume op was just coming up to the 4 hour mark so the pills were just starting to fade. In which case he was taking the pills properly and as prescribed. Hope you feel better soon op and hope you don't sneeze anymore (or cough).

#20 that's not true I just had my 54 surgery and they tell you take the medicine every six hours or as needed and to not let the pain get to bad so If OP needs then OP should take it the doctor's don't want you in agony.

That snort funny at all.

Thats snot fun. hopefully you can take some painkillers and feel better!

LostInTheZone11 28

I've had that happen to me too!! I had my spine fused back in June '09 and the year following was really painful. Early that school year after the operation, one of my friends gave me a friendly smack on the back.

I had an ACDF on C6/7 with only a neck brace to support me afterward. It seemed like everything was trying to misalign my spine after the surgery. A pain in the neck, to be sure... I feel ya.

Ooh ouch. Avoid dusty areas at all cost OP! Hoping for a speedy recovery!

Since the pain medication is wearing off, it gives you the opportunity to resort to other.. drugs. Have fun!

Ouch. If you ever feel a sneeze coming on again just plug your nose and it should go away.

Avoid black pepper or it can spinal outta control.

If you ever need to sneeze, press your tongue on the roof of your mouth and it should go away. I know how it feels to sneeze when sore, but sneezing after major surgery wouldn't be fun at all